# SDR HEEA956108

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 066402600
- Condition: Defective
- Location: Cockpit
- Component: KLN88
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAKES LONG TIME TO COME ON AND GOES OUT DURING FLIGHT.
